Member Gallery    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Zoloft... Again  (Read 759 times)

0 Members and 1 Guest are viewing this topic.

Offline bababel

  • Sr. Member
  • ****
  • Posts: 324
  • Rec's: 1
    • Poke This Member
Re: Zoloft... Again
« Reply #10 on: May 17, 2014, 10:56:35 AM »
I just wanted to chime in here. I had really scary insomnia because of anxiety. I started Zoloft and it seemed to get worse, but I now know that it was the anxiety about the insomnia that caused it. Now that I have been on Zoloft for a while, I am sleeping better than I have in a long time because my anxiety is so much better.

I hope that gives you some reassurance. It may take a few weeks to kick in, but it is a good medication. I have a friend who gave birth to a beautiful baby girl while taking it and she is just fine too. Take good care of yourself and your baby!  :action-smiley-065:
Bookmark and Share

Offline Drielly84

  • Full Member
  • ***
  • Posts: 140
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Zoloft... Again
« Reply #11 on: May 17, 2014, 12:39:30 PM »
Thank you for your reassurance! It does give me hope!
Bookmark and Share

Offline Drielly84

  • Full Member
  • ***
  • Posts: 140
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Zoloft... Again
« Reply #12 on: May 17, 2014, 03:29:40 PM »
Took my second dose this morning and by the afternoon I felt like I had some appetite again
My husband took me hiking and althoughr I still have some slight mild anxiousness I feel a little better
Is it possible only after two doses or is it like a placebo effect?
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 5551
  • Country: au
  • Rec's: 115
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Zoloft... Again
« Reply #13 on: May 17, 2014, 06:17:48 PM »
Is it possible only after two doses or is it like a placebo effect?

Or maybe just because you were having a good day. The exercise would have also helped. It is a good antidote for mild anxiety.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline Drielly84

  • Full Member
  • ***
  • Posts: 140
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Zoloft... Again
« Reply #14 on: May 17, 2014, 06:30:48 PM »
I hope! I don't feel 100% but I haven't felt this semi okay in a few weeks
Maybe my body with te pregnancy just needed a smaller dose to start
It's so strange how these meds affect us all differently
Hoping to try and sleep without any sleep aids tonight but I'll use it if I have too

I'm wondering if as the week goes on if the side effects of the zoloft will increase until it stabilizes? Anyone experience this?
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 5551
  • Country: au
  • Rec's: 115
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Zoloft... Again
« Reply #15 on: May 17, 2014, 06:34:13 PM »
I'm wondering if as the week goes on if the side effects of the zoloft will increase until it stabilizes?

They may or may not do. There is no way to predict this, unfortunately. Just keep reminding yourself that they are harmless.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline Drielly84

  • Full Member
  • ***
  • Posts: 140
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Zoloft... Again
« Reply #16 on: May 18, 2014, 08:21:51 PM »
Also since this is the second SSRI I've been on ever will it still be effective for me?
When I first tired it I had to stop after 9 days because I think the dose was too high
I'm doing better starting it out ***** 12.5 mg and feel the increases will be more manageable for me
I am worried that it won't work as well since it my second SSRI I've been on
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 5551
  • Country: au
  • Rec's: 115
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Zoloft... Again
« Reply #17 on: May 19, 2014, 12:01:40 AM »
I am worried that it won't work as well since it my second SSRI I've been on

It may not do, and not necessarily because it's your second SSRI. Not all of them work as well for everyone. It's why there are more than one. Some respond to only 1 or 2, and others get nothing out of SSRIs, but do well on a SNRI, or one of the tricyclics (and, unfortunately, about a third don't respond to any AD). It all depends on how good a fit a med is with your individual biology.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline Drielly84

  • Full Member
  • ***
  • Posts: 140
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Zoloft... Again
« Reply #18 on: May 19, 2014, 07:25:44 PM »
Today was the fourth dose and I'm feeling better my appetite has almost fully come back and my anxiety level is much better..... Is this a hopeful sign that it may be a good med for me? Hopefully when I have to increase it, the side effects won't be so bad
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 5551
  • Country: au
  • Rec's: 115
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Zoloft... Again
« Reply #19 on: May 19, 2014, 07:38:45 PM »
Is this a hopeful sign that it may be a good med for me?

It suggests that your body is adapting well to the med, but whether it will work won't become clear for some weeks.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags:
 

anything